THE OPTIMAL PLANNED REPLACEMENT MODEL WITH MINIMAL AND PERFECT REPAIR

この論文をさがす

著者

    • PARK Taekeun
    • Department of Management & Information Science, Osaka International University
    • UEMATSU Koyo
    • Department of Management & Information Science, Osaka International University

収録刊行物

  • Mathematica japonicae

    Mathematica japonicae 52(3), 453-462, 2000-11-01

参考文献:  13件中 1-13件 を表示

各種コード

  • NII論文ID(NAID)
    10008792825
  • NII書誌ID(NCID)
    AA00295726
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00255513
  • データ提供元
    CJP書誌 
ページトップへ